Oka properties of groups of holomorphic and algebraic automorphisms of complex affine space
Files
(Restricted Access)
Date
2014
Authors
Forstnerič, F.
Lárusson, F.
Editors
Advisors
Journal Title
Journal ISSN
Volume Title
Type:
Journal article
Citation
Mathematical Research Letters, 2014; 21(5):1047-1067
Statement of Responsibility
Franc Forstnerič and Finnur Lárusson
Conference Name
Abstract
We show that the group of all holomorphic automorphisms of complex affine space C^n, n>1, and several of its subgroups satisfy the parametric Oka property with approximation and with interpolation on discrete sets.
School/Discipline
Dissertation Note
Provenance
Description
Access Status
Rights
© 2014 International Press